We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

A dynamical property unique to the Lucas sequence.

Puri, Y. and Ward, T. (2001) 'A dynamical property unique to the Lucas sequence.', The fibonacci quarterly . the official journal of the Fibonacci Association, 39 (5). pp. 398-402.


The only recurrence sequence satisfying the Fibonacci recurrence and realizable as the number of periodic points of a map is (a multiple of) the Lucas sequence.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:
Record Created:18 Oct 2012 15:50
Last Modified:19 Oct 2012 14:36

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library